Sh:597

Bib entry
@article{Sh:597,
 author = {Gitik, Moti and Shelah, Saharon},
 title = {{On densities of box products}},
 journal = {Topology Appl.},
 fjournal = {Topology and its Applications},
 volume = {88},
 number = {3},
 year = {1998},
 pages = {219--237},
 issn = {0166-8641},
 doi = {10.1016/S0166-8641(97)00176-4},
 mrclass = {03E35 (03E45 03E55 54A25 54B10)},
 mrnumber = {1632081},
 mrreviewer = {Miroslav Repick\'y},
 doi = {10.1016/S0166-8641(97)00176-4},
 note = {\href{https://arxiv.org/abs/math/9603206}{arXiv: math/9603206}},
 arxiv_number = {math/9603206}
}